Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tegretol, Dilantin..... Ritch

Posted by ed_uk on March 21, 2005, at 10:10:24

In reply to Re: Depakote + Lamictal ed_uk, posted by Ritch on March 20, 2005, at 22:47:01

Hi Mitch!

>1) My current pdoc won't go for it, 2) I've had some spooky skin reactions and allergies the last few years, and 3) Depakote already causes tremor with the low dose I'm taking now.. and I've heard that Lam tends to cause backaches and body aches, something that the Depakote seems to make worse for me also.

OK! What caused the skin reactions and allergies?

>Tegretol

I think it's definitely worth trying. Perhaps you could try the controlled release, I remember reading that it's supposed to be less likely to cause nausea.

>Dilantin

Hopefully it would work as well as Trileptal without making you feel sick! It can be difficult to get the dose right, lots of blood tests at first- that might remind you of lithium. Plaque control is the most important thing you can do to reduce the risk of gingival hyperplasia- lots of trips to the dentist I'm afraid :-(

Best regards,
Ed.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:471753
URL: http://www.dr-bob.org/babble/20050317/msgs/473542.html